# SDR DALA2025033102351

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER PAN OVER BEAM #4 AFT EDGE, AFT CARGO COMPARTMENT DOOR. SUMMARY OF NRC 00171: INNER PAN OVER BEAM #4 AFT EDGE AT AFT CARGO COMPARTMENT DOOR WAS REPAIRED PER ER/A 623968-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 623968-14 REV 2. ASSOCIATED ER/A 14-623968 ADDED FOR AC 9547. (LP #0883157)
